Vol. 91, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On Berry-Esseen approximation and a functional LIL for a class of dependent random fields

Chandrakant Mahadeorao Deo and H. Ship-Fah Wong

Vol. 91 (1980), No. 2, 269–275
Abstract

In this paper we derive a Berry-Esseen type approximation for a class of dependent random fields and use it to obtain a functional law of the iterated logarithm.

Mathematical Subject Classification 2000
Primary: 60F17
Secondary: 60F05, 60F15, 60G60
Milestones
Received: 5 October 1977
Published: 1 December 1980
Authors
Chandrakant Mahadeorao Deo
H. Ship-Fah Wong